# SDR CALA2009121800741

- Difficulty date: December 18, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 746 hours, 224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33075
- Part serial: BNG12680
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PRESSURE IS 2400 PSI IN THE NO-GO RED BAND.  REMOVED AND REPLACED R1 DOOR EMERGENCY ESCAPE SLIDE IAW MM 25-66-01.  OK TO CONTINUE.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1385762, S/N OFF 02680 SLIDE, B737NG, OFF 29-2566-9-0003 2680, ON 29-2566-9-0003 2032.
